# SDR DALA2022040602328

- Difficulty date: March 30, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N988AT
- Make and model: Boeing 717-200
- Aircraft serial: 55068
- Aircraft time: 53,302 hours, 36,472 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Out Of Position
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR LANYARD WAS FOUND TO BE NOT ATTACHED TO PASSENGER DOOR. THIS COULD PREVENT PROPER OPERATION OF THE ESCAPE PATH AND IT IS NOT IN COMPLIANCE WITH 14 CFR PART 121.703. MAINTENANCE FOUND THE LANYARD WAS NOT LOOPED AROUND THE GIRT BAR. PLACED THE GIRT BAR THRU LANYARD AND ARMED THE DOOR. NO OTHER ISSUES. OPERATIONAL CHECK WAS GOOD PER B717 AMM 25- 61. (LP #8831930)
